MathSciNet Relay Station
MathSciNet bibliographic data
MR2869119 34B15 (34B18)
Kajikiya, Ryuji Non-even least energy solutions of the Emden-Fowler equation. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1353–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement